All Publications

Show all

2014

Journal Articles

Yang, W; Durisi, Giuseppe ; Koch, Tobias ; Polyanskiy, Yury

Quasi-Static Multiple-Antenna Fading Channels at Finite Blocklength Journal Article

IEEE Transactions on Information Theory, 60 (7), pp. 4232–4265, 2014, ISSN: 0018-9448.

Abstract | Links | BibTeX | Tags: channel dispersion, Decoding, error probability, finite blocklength regime, MIMO, MIMO channel, outage probability, quasi-static fading channel, Rayleigh channels, Receivers, Transmitters